# SDR C2XA98IA478

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FORWARD GUST LOCK MOUNT STRUCTURE CROSS BEAM WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED AN INTERIM REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01098, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
